# SDR ERKR1010032326416

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 94,474 hours, 16,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 65B38261
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Part time: 94,474 hours, 16,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOORBOARDS TO GAIN ACCESS FOR SEAT TRACK REPAIR AT STA. 998 RBL 11.33, FOUND CORROSION ON SEAT TRACK I/B FLANGE AT STA. 980 APPROX. RBL 11.33
